# SDR CA980707005

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 230367601
- Condition: Worn
- Location: Nr 1 Engine
- Component: 211007043
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE CHIP DETECTOR FOUND METAL CONTAMINATED.  TEAR-DOWN OF ENGINE FOUND NR 2 BEARING ROTATING IN THE DIFFUSER HOUSING.    PART TC:  257.
